# SDR FDEA201009303805

- Difficulty date: September 30, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR - PREVIOUS REPAIR FOUND AT INTERNAL SKIN, LOCATED BTW FR67 &   FR69 AND BTW BEAM1 & BEAM4, NOT CONFORM WITH SRM.  NEW REPAIR WAS PERFORMED IAW SRM 52-30-00, FIG 206.
